Program Schedule

Registration:  12:30-1:00pm Outside of the Roosevelt and Theodore Rooms.

Neurology Track

Small Animal Neurology – Dr. Cross / Roosevelt Room

1:00-1:50pm Epileptic Cats

1:50-2:00pm Break

2:00-2:50 Vestibular Disease

2:50-3:00pm Break

3:00-3:50pm Neurology Exams

3:50-4:00pm Break

4:00-4:50pm “Now that’s Useful” – Neurology Tidbits

Wellness Track

Conflict Resolution with Mr. John McShane / Theodore Room
1:00-1:50pm – Session 1 (50 minutes each)
Perceptions – Bases on Partial Knowledge:

Learners will participate in a short introductory event, design their own leaning environment, create ground rules creating a safe space, and discuss expectations.

In an interactive and dialogued filled activity, participants will discover common or uncommon misconceptions they make about others and how those miss-perceptions can lead to mistakes, false assumptions and conflict.

1:50-2:00pm – Break

2:00-2:50 – Session 2 (50 minutes each)
Conflict and Stress management Styles

Participants will complete a short “Conflict Style Assessment” and demonstrate strategies for minimizing individual and group sources of conflict and stress.

2:50-3:00pm Break

3:00-3:50pm – Session 3 (50 minutes each)
Diversity – Appreciating Similarities and Differences

Participants will create a list representing ways in which we differ (or are similar) and complete a self assessment identifying ways in which we respond to or interact with others based on those differences.

Participants “Speak Out” and discuss how they experience being members of groups with which they self-identify.

3:50-4:00pm Break

4:00-4:50pm – Session 4 (50 minutes each)
Pulling it all Together – Workplace Based Scenarios

Given workplace based conflict scenarios, participants will use Peace Learning Center Dialogue and Conflict Resolution techniques to solve a problem.

5:00-6:00pm / Cocktail Reception